Is this a symptom of Candida die off?
Yesterday I posted this question to Answers yesterday:
Could this symptom be an indication of Candida die off? I have been taking something to control a systemic Candida problem. Instead of a sign of getting worse, could this be a sign of getting better? Please don't answer if you don't know. If you do know, please tell how you know. Thanks!
- btpage0630Lv 51 decade agoFavorite Answer
No. You are not going to get inflammation and irritation from an infection going away.
I have had the problem you describe over the years, by the way, and I do not know how to make it go away, I just know over time it does. I'm not sure if something in the deoderant activates something on the skin, or if it is just the rubbing of the skin in that area that causes it.
As for the Candida issue, I worked with yeast species for a couple of years and had to read the background of yeast infections, clinical signs etc, and never saw anything to indicate that successful treatment would result in the condition you describe.
- How do you think about the answers? You can sign in to vote the answer.
- Anonymous6 years ago
Have you tested Yeast Infection No More program? Proceed to on this site : http://tinyurl.com/nebulousprogres . This is able to clearly help everybody!